# SDR AUS20011415

- Difficulty date: August 11, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Indicator
- Condition: Stuck
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 HIGH PRESSURE VALVE SWITCH INDICATOR STICKING.
